Police: Soldier's Tale Shows Bath Salt Dangers
Associated Press - Thu 07:55 AM 07/05/2012
Man initially acted as if he were drunk, but then became paranoid and started making strange religious statements
Riley County police are using a recent incident involving a Fort Riley soldier to illustrate the potential dangers of using bath salts to get high.
Police received a call Monday morning about a man who was behaving strangely after apparently ingesting the substance, which drug agents say is being distributed in the area.
Police spokesman Lieutenant Josh Kyle told says that officers arrived at the undisclosed Manhattan location and
found the 22-year-old active military man "acting in a bizarre fashion." The soldier initially acted as if he were drunk, but
then became paranoid and started making strange religious statements.
Kyle says it doesn't appear the man, who was taken to a hospital for treatment, would face any criminal charges.
Associated Press information from: The Topeka Capital Journal